# SDR DXTA2012062105006

- Difficulty date: June 20, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 8,005 hours, 6,443 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P630
- Condition: Smoke
- Part time: 2,618 hours, 5,094 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE RUNNING APU WITH BLEED AIR ON, CABIN AND COCKPIT FILLED WITH BLUE SMOKE.  R & R APU IAW MM 49-10-10.  LEAK AND OPS CHECKED GOOD.  REMOVED, CLEANED, & REINSTALLED WATER SEPERATOR SOCK IAW MM 21-51-00 & 12-19-02. LEAK CHECKED GOOD.
